I took Keppra 500mg twice a day (8am & 1pm) with Tegretol 200mg twice a day (1pm & 8pm) I started taking keppra & tegretol april 4, 2012 and found out that I have skin pigmentations on my upper chest about the size of my palm. What will I do? Please advise me. Thanks
I have some! I hate it. I seen my doctor probably 2 years ago onset. Sent me home with instructions... Told me to apply selson blue dandruff shampoo every couple hours I guess and I was fed up after 3 days. One of my daughters friends has it on his back and is treated with steroid shots from PCP. Hope this helps, if you can start treatment early you may can get it under control.. I still have mine. Wish you the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 1 answer
Posted 5 May 2011 • 1 answer
Posted 21 Mar 2012 • 1 answer
Posted 6 Apr 2015 • 1 answer
Posted 11 Aug 2016 • 0 answers